# SDR PG9A111542

- Difficulty date: October 12, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N132GC
- Make and model: Urocop EC120B
- Aircraft serial: 3756
- Aircraft time: 2,969 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021400
- Part serial: M1202
- Condition: Out Of Tolerance
- Location: Tail Rotor
- Part time: 853 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE DRIVE SPLINES OF THE T/R DRIVE SHAFT CENTER SECTION, WERE FOUND TO BE WORN AND OUT OF LIMITS SPECIFIED IN THE MM CH 65-11-00, 6-2.  SHAFT WAS REPLACED WITH A NEW SHAFT.
